# SDR AALA201707189016

- Difficulty date: July 14, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 48,591 hours, 19,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A8031
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE RIGHT NR 6 SLAT LEADING EDGE RIB SKIN AT ACTUATOR BETWEEN FASTENERS.  REPAIRED THE SLAT SKIN IAW EA 271741.  ACCOMPLISHED PERMANENT REPAIR OF SLAT IAW SRM 57-42-01-2R.  AIRCRAFT WAS GROUNDED.
